Frequently Asked Questions

Ingredients in Aleve share

Does Aleve contain aspirin?

No, Aleve does not contain aspirin. Aleve should not be taken with aspirin, aspirin-containing products or any other pain reliever/fever reducer unless your doctor has instructed you to do so.

Can naproxen sodium cause an allergic reaction?

Naproxen sodium, the active ingredient in Aleve, may cause a severe allergic reaction, especially in people allergic to aspirin or other NSAIDs. Symptoms may include hives, facial swelling, asthma (wheezing), shock, skin reddening, rash or blisters. If an allergic reaction occurs, stop use and seek medical help right away. Do not take Aleve if you’ve ever had an allergic reaction to Aleve or any other pain reliever/fever reducer.

Does Aleve contain gluten?

We do not add any gluten to our products. However, we cannot guarantee that they are 100% gluten free, as our products are produced in a facility that manufactures or packages other items that may contain gluten.

Does Aleve contain ibuprofen?

No, Aleve does not contain ibuprofen.

Aleve should not be taken with ibuprofen or any other pain reliever/fever reducer unless your doctor has instructed you to do so.

Do not take Aleve if you have ever had an allergic reaction to Aleve or any other pain reliever/fever reducer.

Naproxen sodium may cause a severe allergic reaction, especially in people allergic to aspirin or other NSAIDs. Symptoms may include hives, facial swelling, asthma (wheezing), shock, skin reddening, rash or blisters. If an allergic reaction occurs, stop use and seek medical help right away.

Does Aleve contain acetaminophen?

No, Aleve does not contain acetaminophen.

Aleve should not be taken with acetaminophen or any other pain reliever/fever reducer unless your doctor has instructed you to do so.

Do not take Aleve if you have ever had an allergic reaction to Aleve or any other pain reliever/fever reducer.

Naproxen sodium may cause a severe allergic reaction, especially in people allergic to aspirin or other NSAIDs. Symptoms may include hives, facial swelling, asthma (wheezing), shock, skin reddening, rash or blisters. If an allergic reaction occurs, stop use and seek medical help right away.

Does Aleve contain sodium (salt)?

Each Aleve tablet, caplet, gelcap and liquid gel capsule contains 20 mg of sodium and is classified as "low sodium" under FDA guidelines.

Does Aleve contain caffeine?

No, Aleve does not contain caffeine.